Skip to content

Junior Strength Advil Ibuprofen 100 mg Tablets Usp Blue Raspberry 20 Chewable Tablets

$11.98
Specially formulated for children 2 to 12 years old, Junior Strength Advil reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat. Convenient and portable, these chewable tablets with a great blue raspberry flavour are easy to dose and easy for kids to take—no dosing cup required. Each chewable tablet contains 100 mg of ibuprofen for fast, effective relief. This package includes one 20-count bottle of Junior Strength Advil chewable tablets with great-tasting blue raspberry flavour. The pain reliever in Advil is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.